# SDR RAIA00408015

- Difficulty date: August 12, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 13,700 hours, 13,493 cycles
- Engine: Allsn AE3007A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION AFTER PARKING AT STL, FOUND LT IB TIRE WITH RETREAD CAP MISSING.  MAINTENANCE REMOVED AND REPLACED LT IB TIRE. INSPECTED AIRCRAFT. REPAIRED DAMAGE ASSOCIATED WITH TREAD SEPARATION.
